# SDR SWAA106673

- Difficulty date: October 25, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N332SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23696
- Aircraft time: 73,231 hours, 65,690 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545819139
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND NLG WHEEL WELL UPPER WEB CRACKED AT BS 277.  REPAIRED WEB PER EA.
